Face has swelled for more than 3 months? when will It become normal again?
I was on treatment of K-Kort injections for more than four months for a skin-related issue, from July to November.
At the end of September, I felt my face was swelling. In August, I also took a pack of birth control pills to regulate my periods, since in august, they became irregular.
Now I have left the treatment as well as the injections, but the face swelling is still present, not as much as before but it is still there, just a moon-like face. Is the face swelling a side effect of the K- Kort injection or of the pills? When will my face become normal? I'm worried!
I have took the thyroid test too and it has found OK.
please kindly tell me , any help will be greatly appreciated.
Related Community Posts
Sign up for our newsletter and receive a free peanut-free snack guide.
Stay on top of your allergy with the latest news, lifestyle tips and recipes.